Muscle/joint pain after radiation?
I finished my radiation on Dec. 12, 2008. I had 6 weeks, 5 days a week with the last 8 treatments concentrated in the area of my lumpectomy. I was doing okay physically aside from the bad burn and horrible skin rashes. I did everything they told me to do for every related issue. However, I gradually started to get muscle and joint pain about 6 weeks after the skin issues disappeared which was mid-February 2009. I have NO pain in my armpit and I got back all my feeling from the having the Sentinal Node removed (all was negative thank God) in my armpit. I'm a work horse, love to get out in my yard and gardens, but I can't go more then 3 to 4 hours if I'm lucky because of this muscle and joint pain I get. I use the Capsaicin Well Patches on my thigh muscles and it works great. It actually gets into my leg joints and kills the minor pain there also. if I've had a vigorous day outside I pay for it for 2 days and I have to take it easy. I take Excedrin because that also works, Motin and Advil and Aleve do nothing. I was just wondering if anyone has experienced this after radiation? I have my appointment with my Radiologist the first week of July and I'm hoping this starts to completely subside by then. I am not "sleepy" tired at all, but I do have fatigue still. Can anyone give me some input here?